# SDR ASAA2020101333349

- Difficulty date: October 13, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 30,321 hours, 9,586 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START, ON RECALL, THE LEFT PACK LIGHT & CONT CABIN ZONE TEMP LIGHT REMAINED ILLUMINATED.  LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET WAS PUSHED.  GROUNDED-YES.  NR 2 ZTC LOGGED FLIGHT DECK TRIM VALVE.  BITE TEST GOOD FAULT RESET.
